About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 794262, 7 pages
http://dx.doi.org/10.1155/2013/794262
Research Article

Double Discontinuous Inverse Problems for Sturm-Liouville Operator with Parameter-Dependent Conditions

Department of Mathematics, Faculty of Arts & Science, Cumhuriyet University, 58140 Sivas, Turkey

Received 26 March 2013; Accepted 24 June 2013

Academic Editor: Dumitru Motreanu

Copyright © 2013 A. S. Ozkan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Ambartsumyan, “Über eine frage der eigenwerttheorie,” Zeitschrift für Physik, vol. 53, pp. 690–695, 1929. View at Publisher · View at Google Scholar
  2. G. Borg, “Eine umkehrung der Sturm–Liouvilleschen eigenwertaufgabe bestimmung der differentialgleichung durch die eigenwerte,” Acta Mathematica, vol. 78, pp. 1–96, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Kac, “Can one hear the shape of a drum?” The American Mathematical Monthly, vol. 73, no. 4, pp. 1–23, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. V. Likov and A. Yu. Mikhailov, The Theory of Heat and Mass Transfer, Gosnergoizdat, 1963.
  5. O. N. Litvinenko and V. I. Soshnikov, The Theory of Heteregeneous Lines and Their Applications in Radio Engineering, Radio, Moscow, Russia, 1964.
  6. J. R. McLaughlin and P. L. Polyakov, “On the uniqueness of a spherically symmetric speed of sound from transmission eigenvalues,” Journal of Differential Equations, vol. 107, no. 2, pp. 351–382, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. P. Meschanov and A. L. Feldstein, Automatic Design of Directional Couplers, Sviaz, Moscow, Russia, 1980.
  8. A. N. Tikhonov and A. A. Samarskiĭ, Equations of Mathematical Physics, Pergamon, Oxford, UK, 1990. View at MathSciNet
  9. N. N. Voitovich, B. Z. Katsenelbaum, and A. N. Sivov, Generalized Method of Eigen-Vibration in the Theory of Diffraction, Nauka, Moscow, Russia, 1997.
  10. C. T. Fulton, “Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 77, no. 3-4, pp. 293–308, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. T. Fulton, “Singular eigenvalue problems with eigenvalue parameter contained in the boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 87, no. 1-2, pp. 1–34, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Walter, “Regular eigenvalue problems with eigenvalue parameter in the boundary condition,” Mathematische Zeitschrift, vol. 133, pp. 301–312, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. J. Browne and B. D. Sleeman, “A uniqueness theorem for inverse eigenparameter dependent Sturm-Liouville problems,” Inverse Problems, vol. 13, no. 6, pp. 1453–1462, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. J. Browne and B. D. Sleeman, “Inverse nodal problems for Sturm-Liouville equations with eigenparameter dependent boundary conditions,” Inverse Problems, vol. 12, no. 4, pp. 377–381, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Yu Kapustin and E. I. Moiseev, “Oscillation properties of solutions to a nonselfadjoint spectral problem with spectral parameter in the boundary condition,” Differential Equations, vol. 35, pp. 1031–1034, 1999.
  16. Y. P. Wang, “Inverse problems for Sturm-Liouville operators with interior discontinuities and boundary conditions dependent on the spectral parameter,” Mathematical Methods in the Applied Sciences, vol. 36, no. 7, pp. 857–868, 2013.
  17. C.-F. Yang and Z.-Y. Huang, “A half-inverse problem with eigenparameter dependent boundary conditions,” Numerical Functional Analysis and Optimization, vol. 31, no. 4–6, pp. 754–762, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. A. Binding, P. J. Browne, and K. Seddighi, “Sturm-Liouville problems with eigenparameter dependent boundary conditions,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 37, no. 1, pp. 57–72, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. A. Binding and P. J. Browne, “Oscillation theory for indefinite Sturm-Liouville problems with eigenparameter-dependent boundary conditions,” Proceedings of the Royal Society of Edinburgh A, vol. 127, no. 6, pp. 1123–1136, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. A. Binding, P. J. Browne, and B. A. Watson, “Inverse spectral problems for Sturm-Liouville equations with eigenparameter dependent boundary conditions,” Journal of the London Mathematical Society, vol. 62, no. 1, pp. 161–182, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. A. Binding, P. J. Browne, and B. A. Watson, “Equivalence of inverse Sturm-Liouville problems with boundary conditions rationally dependent on the eigenparameter,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 246–261, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Mennicken, H. Schmid, and A. A. Shkalikov, “On the eigenvalue accumulation of Sturm-Liouville problems depending nonlinearly on the spectral parameter,” Mathematische Nachrichten, vol. 189, pp. 157–170, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Schmid and C. Tretter, “Singular Dirac systems and Sturm-Liouville problems nonlinear in the spectral parameter,” Journal of Differential Equations, vol. 181, no. 2, pp. 511–542, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Kh. Amirov, A. S. Ozkan, and B. Keskin, “Inverse problems for impulsive Sturm-Liouville operator with spectral parameter linearly contained in boundary conditions,” Integral Transforms and Special Functions, vol. 20, no. 7-8, pp. 607–618, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Freiling and V. Yurko, Inverse Sturm-Liouville Problems and Their Applications, Nova Science, Huntington, NY, USA, 2001. View at MathSciNet
  26. O. H. Hald, “Discontinuous inverse eigenvalue problems,” Communications on Pure and Applied Mathematics, vol. 37, no. 5, pp. 539–577, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. B. Keskin, A. S. Ozkan, and N. Yalçin, “Inverse spectral problems for discontinuous Sturm-Liouville operator with eigenparameter dependent boundary conditions,” Communications de la Faculté des Sciences de l'Université d'Ankara. Séries A1, vol. 60, no. 1, pp. 15–25, 2011. View at MathSciNet
  28. A. S. Ozkan and B. Keskin, “Spectral problems for Sturm-Liouville operator with boundary and jump conditions linearly dependent on the eigenparameter,” Inverse Problems in Science and Engineering, vol. 20, no. 6, pp. 799–808, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. A. S. Ozkan, “Inverse Sturm-Liouville problems with eigenvalue-dependent boundary and discontinuity conditions,” Inverse Problems in Science and Engineering, vol. 20, no. 6, pp. 857–868, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. V. Yurko, “Integral transforms connected with discontinuous boundary value problems,” Integral Transforms and Special Functions, vol. 10, no. 2, pp. 141–164, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. V. Yurko, Method of Spectral Mappings in the Inverse Problem Theory, Inverse and Ill-posed Problems Series, VSP, Utrecht, The Netherlands, 2002. View at MathSciNet
  32. H. Weyl, “Über gewöhnliche differentialgleichungen mit singularitäten und die zugehörigen entwicklungen willkürlicher funktionen,” Mathematische Annalen, vol. 68, no. 2, pp. 220–269, 1910. View at Publisher · View at Google Scholar · View at MathSciNet